# SDR TWRA9923

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bulkhead Chord
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING SB 53A2390, A CRACK WAS DETECTED AT BS 1480 BULKHEAD CHORD.  A FITTING WAS FABRICATED BY THAI AIRWAYS IAW BOEING SPECIFICATION.  (X)
